# SDR V0XD20190514001

- Difficulty date: April 25, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 36,553 hours, 27,465 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 280.00 BEAM LT SIDE CRACKED AND RT SIDE HAS SISGNS OF CORRROSION. CORRECTIVE ACTION: REMOVED AND REPLACED CROSSBEAM IAW SRM 53-11-41, 51-25-16, 51-21-11, 51-42-02, 51-25-06, 53-00-00, 51-42-21, 51-41-02, 51-40-11, 51-42-13, 51-42-06, AMM 20-70-00 AND NDTM 51-20-006.
